# SDR TWAA9810502

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 361 - EGRESS FLOOR STRIP LIGHTING COMING LOOSE AT ROW 15 LEFT SIDE.  FLOOR STRIP WAS SECURED.  (M)
